MathSciNet Relay Station
MathSciNet bibliographic data
MR2833572 (2012f:20187) 20M32
Renner, Lex; Rittatore, Alvaro The ring of regular functions of an algebraic monoid. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6671–6683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement